MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LOW ENERGY DC - DEFIBRILLATOR (INCLUDING PADDLES); Internal defibrillator electrode, adult and pediatric

PHYSIO-CONTROL, INC. - 3015876 LOW ENERGY DC - DEFIBRILLATOR (INCLUDING PADDLES); Internal defibrillator electrode, adult and pediatric
Model Number INTERNAL PADDLES
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer received a replacement set of paddles.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.
 
Event or Problem Description
The customer contacted stryker to report that their device's internal paddles did not deliver a shock.A 2nd set was used to deliver the shock.In this state the device may not be able to deliver defibrillation therapy if needed this issue is patient related; however there was no adverse event reported.

Brand Name
LOW ENERGY DC - DEFIBRILLATOR (INCLUDING PADDLES)
Common Device Name
Internal defibrillator electrode, adult and pediatric
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
Physio-Control, Inc. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
+1(425)867-4000
MDR Report Key25298632
Report Number0003015876-2026-01075
Device Sequence Number9422572
Product Code LDD
UDI-Device Identifier00883873863497
UDI-Public00883873863497
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K895379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTERNAL PADDLES
Device Catalogue Number11131-000045
Device Lot Number012945
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/31/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer07/31/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown